# SDR USAA2012091700001

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIH - L1 PASSENGER ENTRY DOOR UNABLE TO OPEN OR CLOSE WITH BUTTERFLY HANDLES.  MAINTENANCE ADJUSTED ENTRY DOOR.  OK FOR SERVICE.
